PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 71 | 1 | 115-132
Tytuł artykułu

Continuous extensions of spectral measures

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
71
Numer
1
Strony
115-132
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-04-10
poprawiono
1995-11-20
Twórcy
autor
  • Department of Mathematics, University of Tasmania, Hobart, Tasmania 7001, Australia
autor
  • School of Mathematics, University of New South Wales, Sydney, N.S.W. 2052, Australia
Bibliografia
  • [1] J. Diestel and J. J. Uhl, Jr., Vector Measures, Math. Surveys 15, Amer. Math. Soc., Providence, R.I., 1977.
  • [2] P. G. Dodds and and B. de Pagter, Orthomorphisms and Boolean algebras of projections, Math. Z. 187 (1984), 361-381.
  • [3] P. G. Dodds and W. J. Ricker, Spectral measures and the Bade reflexivity theorem, J. Funct. Anal. 61 (1985), 136-163.
  • [4] N. Dunford and J. T. Schwartz, Linear Operators I: General Theory, Wiley-Interscience, New York, 1958.
  • [5] N. Dunford and J. T. Schwartz, Linear Operators III: Spectral Operators, Wiley-Interscience, New York, 1972.
  • [6] I. Kluvánek and G. Knowles, Vector Measures and Control Systems, North-Holland, Amsterdam, 1975.
  • [7] G. Köthe, Topological Vector Spaces I, Grundlehren Math. Wiss. 159, Springer, Heidelberg, 1969.
  • [8] G. Köthe, Topological Vector Spaces II, Grundlehren Math. Wiss. 237, Springer, New York, 1979.
  • [9] D. R. Lewis, Integration with respect to vector measures, Pacific J. Math. 33 (1970), 157-165.
  • [10] S. Okada and W. J. Ricker, Spectral measures which fail to be equicontinuous, Period. Math. Hungar. 28 (1994), 55-61.
  • [11] S. Okada and W. J. Ricker, Vector measures and integration in non-complete spaces, Arch. Math. (Basel) 63 (1994), 344-353.
  • [12] S. Okada and W. J. Ricker, The range of the integration map of a vector measure, ibid. 64 (1995), 512-522.
  • [13] E. G. Ostling and A. Wilansky, Locally convex topologies and the convex compactness property, Proc. Cambridge Philos. Soc. 75 (1974), 45-50.
  • [14] W. J. Ricker, Closed spectral measures in Fréchet spaces, Internat. J. Math. Math. Sci. 7 (1984), 15-21.
  • [15] W. J. Ricker, Remarks on completeness in spaces of linear operators, Bull. Austral. Math. Soc. 34 (1986), 25-35.
  • [16] W. J. Ricker, Completeness of the $L^1$-space of closed vector measures, Proc. Edinburgh Math. Soc. 33 (1990), 71-78.
  • [17] W. J. Ricker, Uniformly closed algebras generated by Boolean algebras of projections in locally convex spaces, Canad. J. Math. 34 (1987), 1123-1146.
  • [18] W. J. Ricker and H. H. Schaefer, The uniformly closed algebra generated by a complete Boolean algebra of projections, Math. Z. 201 (1989), 429-439.
  • [19] B. Walsh, Structure of spectral measures on locally convex spaces, Trans. Amer. Math. Soc. 120 (1965), 295-326.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv71i1p115bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.